MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3468-24
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) unit was received decontaminated without its original packaging.The unit was tested by introducing water with a syringe in order to verify for air in line.No air was detected and the water flowed without any problems.The complaint was not confirmed; thus, no root cause could be determined.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).
 
Event or Problem Description
It was reported that, when the nurse accessed the port for lab draw, the nurse was unable to aspirate blood and only a small amount was obtained with a syringe full of air.The patient was re-accessed with a new needle.No patient injury was reported.

Brand Name
DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397415
Report Number3012307300-2022-18448
Device Sequence Number17395149
Product Code FPA
UDI-Device Identifier10610586033070
UDI-Public10610586033070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2025
Device Model Number21-3468-24
Device Catalogue Number21-3468-24
Device Lot Number4068063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown